# SDR SWIA2020021848709

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON R/H FLOOR "SILL" AT F.S. 1088.00, ON FWD SIDE OF FLT CONTROL PULLEY CAGE COVER (MARKED).       (C-CHECK)   RO:2/14/2020BLENDED DETECTED CORROSION ON R/H FLOOR SILL AT F.S. 1088.00 ON FWD SIDE OF FLT CONTROL PULLEY CAGE COVER REF CRJ SRM.
